MathSciNet Relay Station
MathSciNet bibliographic data
MR1906028 35P05 (35J10 35Q60 47F05 47N50)
Lapin, I. S. Absolute continuity of the spectra of two-dimensional periodic magnetic Schrödinger operator and Dirac operator with potentials in the Zygmund class. Function theory and phase transitions. J. Math. Sci. (New York) 106 (2001), no. 3, 2952–2974.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement